# SDR IPXA2024072614664

- Difficulty date: June 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A53812635203
- Part serial: NONE
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN HOLES (B, E, F, L, M, & N) TWO CRACKS FOUND IN HOLE (L) ON FR47 RH SPLICE FITTINGS. AREAS MARKED IN RED. COMPLIED WITH EO-90784-REQ1 AND VTMAE FINAL EA 300-5315-27-A3624 REV. REVIEWED
